# SDR SWIA202264725

- Difficulty date: January 29, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON R/H UPPER TRANSCOWL,  INNER COAMING HAS CHAFE DAMAGE AT FWD EDGE.    (C CHECK RO 02/25/2022)    ON R/H UPPER TRANSCOWL, REPAIRED CHAFE DAMAGE ON INNER COAMING AT FWD EDGE,  REF. REO 670-54-21-1514, REV. --, 2022-02-03 ALL STEPS CW. COMPLIED WITH TASK CARD 51-900-1002-SKY
